MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 20MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 20MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813220
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrh knee fem s rgt; cat#64811111; lot#ejs8d; dcon p-fit stem cocr 12mmx80mm; cat#64786397; lot#ah68d; mrh tibial b/plt keel sml 2; cat#64813111; lot#e6p3p; mrh tib rot comp xs-xl; cat#64812100; lot#144649; dcon p-fit stem cocr 16mmx80mm; cat#64786405; lot#cd32s1; mrhk fem distal blk 10mm s; cat#64811210; lot#bar2d; mrhk bumper insert 3 degrees; cat#64812133; lot#lhr193; mrhk fem distal blk 10mm s; cat#64811210; lot#bar2d; mrh axle; cat#64812120; lot#ctd32331; mrhk femoral bushing; cat#64812110; lot#lhb466; mrhk tibial sleeve; cat#64812140; lot#lhs015; mrhk femoral bushing; cat#64812110; lot#lhj553.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not available.
 
Event or Problem Description
Right knee revision due to possible infection.The surgeon did not confirm whether or not this was the case at the time of surgery.

Brand Name
MRHK TIB INS 20MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8730473
Report Number0002249697-2019-02368
Device Sequence Number2573136
Product Code KRO
UDI-Device Identifier07613327043839
UDI-Public07613327043839
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number64813220
Device Lot NumberLHH683
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight85